• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

Psychosis my experience

Wendy

Wendy

Well-known member
Joined
May 26, 2009
Messages
267
Location
South/East
I had a psychotic breakdown two years ago.it was absolutly terrifying I had voices shouting in my head.Now the voices only occasionally chime in.when I'm feeling vulnerable.Do the voices go away with or without medication.
Any help be welcome.
 
T

Twylight

Guest
I need to take anti-psychotics all the time ( olanzepine ), occasionaly just before i drop off to sleep i might hear a part of a muffled conversation goin' on, but i've learnt to ignore it
 
O

olan

Guest
hello wendie! are you under medication until now? i think you should't stop taking medicine and make sure that you visit your doctor regularly.
 
Tortoise

Tortoise

Member
Joined
Apr 2, 2009
Messages
21
Location
London. UK
Everyone hears voices

Hi Wendie:)

I hear voices. All sorts. Some people just can't shut up can they? Yakyakyakyakyak. Maybe they think they will vanish if they don't keep up some kind of idiotic commentary. I wish they would vanish sometimes. I'd give anything for some golden silence in this noisy world.

Seriously now though...internal voices which are hostile, alarming and degrading.Sometimes they won't leave me alone...

Maybe it's the echo of something a friend has said, or maybe my dead Dad or my dead Brother or my Mum or the other money-grubbing Brother or some arsehole who upset me in the past.:mad:

I always tell the Consultant I don't hear them though. Mind your own business you nosey bastard! The inside of my head is not a playground or a laboratory.:p

Do your voices sound as as though they are being spoken by someone outside your head? I'm glad to note that they are not so persistent now.

I don't know if the voices go away if you take meds or not. Perhaps, when you feel less vulnerable they will. We are all affected by one sort of distressing symptom or another when under stress.

If you are taking anti-psychotic meds, don't stop. A sudden withdrawal can be dangerous. You should taper them off gradually with medical supervision.They do help in the long run. The side-effects are a bloody nuisance though.

What's making you feel vulnerable? If you can try to address these issues and make yourself feel more secure, the voices will have nothing to feed on. Easier said than done I know.

Have you tried talking back to the voices? Try to find a place where you are alone and feel safe.

Hope this helps. Apologies if I got anything wrong. I'm not you after all.

Keep posting. Take care. Be safe.:tea:
 
Top